# SDR AALA202306197968

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 21,094 hours, 8,291 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MIDDLE LAVATORY DOOR HARD TO OPEN AND CLOSE. MAINTENANCE ADJUSTED MID LAVATORY DOOR PER CMM 25-43-25 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
